Polytope duality for families of K3 surfaces and coupling

Mase, Makiko

[img] PDF
Mase2020_Article_PolytopeDualityForFamiliesOfK3.pdf - Published

Download (542kB)

DOI: https://doi.org/10.1007/s00574-020-00215-8
URL: https://madoc.bib.uni-mannheim.de/55940
Additional URL: https://link.springer.com/article/10.1007/s00574-0...
URN: urn:nbn:de:bsz:180-madoc-559401
Document Type: Article
Year of publication Online: 2020
The title of a journal, publication series: Bulletin of the Brazilian Mathematical Society = Boletim da Sociedade Brasileira de Matemática
Volume: tba
Page range: 1-38
Place of publication: Heidelberg [u.a.]
Publishing house: Springer
ISSN: 1678-7544 , 1678-7714
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.

Metadata export


+ Search Authors in

BASE: Mase, Makiko

Google Scholar: Mase, Makiko

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item